Hi ladies.. As scheduled on monday morning 8am i went to get my zoladex injection.. When i got there the nurse told me to go home as the gyne hadnt done the script yet (bit annoyed as id travelled 45mins with my 2 young children) so off i went , getting half way home the gyne rang to say the script was ready, so i had to turn around and go back. Anyways i got there to be told by a very rude nurse to turn round and remove my pants as it had to be put into my backside.. She did the injection and when i turned round i seen a decapeptyl box - ?? I was meant to have monthly zoladex injections...id researched it and knew the side effects etc. She told me she'd given me a 3 months worth of decapeptyl that was the script the gyne had given her!! Anyways i was ushered out pronto, no explaination or even a list of side effects or anything!! Really annoyed.. So now my body is doing these wierd things like -one minute im hot the next im freezing, im grumpy then its like iv had 3 energy drinks and my heart starts beating so fast it scares me, headaches , extremely painful stabbing pains in my lower abdomin (hurts so bad im scared this will be it for 3 month?! I wish i never agreed to this. 2 days in and im in agony!! Right now im having palpations and i dont know if this is normal? Please help. Thanks xx
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.